# SDR MZZA0600020

- Difficulty date: November 14, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N25201
- Make and model: Boeing 737824
- Aircraft serial: 28958
- Aircraft time: 23,233 hours, 8,970 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT FLIGHT ATTENDANT STATION I/B FLASHLIGHT RED INDICATOR LIGHT WAS FOUND NOT BLINKING.  THE FLASHLIGHT BATTERY WAS REPLACED IAW MM 25-64-00.
